Zur Theorie der linearen Gleichungen

E. Study Bonn.

TBD mathscidoc:1701.33583

Acta Mathematica, 42, (1), 1-61, 1920.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:34 uploaded by actaadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 25 ]
@inproceedings{e.1920zur,
  title={Zur Theorie der linearen Gleichungen},
  author={E. Study},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203034066960292},
  booktitle={Acta Mathematica},
  volume={42},
  number={1},
  pages={1-61},
  year={1920},
}
E. Study. Zur Theorie der linearen Gleichungen. 1920. Vol. 42. In Acta Mathematica. pp.1-61. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203034066960292.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved